Alert archive / Pennsylvania / Areal Flood Warnings in 2021
Areal Flood Warning 8, NWS State College, PA
NWS State College, PA issued this areal flood warning at Sep 1, 2021, 5:41 PM EDT for 21 counties in Pennsylvania. It was in force for 14 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2021, 5:41 PM EDT (21:41 UTC)
- Expired
- Sep 2, 2021, 8:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
All 21 counties
Adams County, PA, Centre County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Sullivan County, PA, Union County, PA, York County, PA
The radar
The State College radar (KCCX), 109 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 5:46 PM EDT | FLASH FLOOD | 1 Se Newmanstown, PA | VEHICLE IN FLOOD WATERS WITH POSSIBLE RESCUE AT SOUTH ZELLERS ROAD AND SOUTH SHERIDAN ROAD IN MILLCREEK TOWNSHIP. |
| Sep 1, 6:10 PM EDT | FLASH FLOOD | 1 Ne York, PA | INTERSTATE 83 IS CLOSED DUE TO FLOODING OF MILL CREEK BETWEEN ROUTE 30 AND MARKET STREET (ROUTE 462). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 558 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.6
The text
As transmitted.
333
WGUS41 KCTP 012141
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service State College PA
541 PM EDT Wed Sep 1 2021
PAC001-027-037-041-043-055-057-061-067-071-075-081-087-093-097-099-
107-109-113-119-133-020345-
/O.NEW.KCTP.FA.W.0008.210901T2141Z-210902T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams PA-Centre PA-Columbia PA-Cumberland PA-Dauphin PA-Franklin PA-
Fulton PA-Huntingdon PA-Juniata PA-Lancaster PA-Lebanon PA-Lycoming
PA-Mifflin PA-Montour PA-Northumberland PA-Perry PA-Schuylkill PA-
Snyder PA-Sullivan PA-Union PA-York PA-
541 PM EDT Wed Sep 1 2021
The National Weather Service in State College has issued a
* Flood Warning for Urban area and small stream in...
Southeastern Centre County in central Pennsylvania...
Columbia County in central Pennsylvania...
East Central Huntingdon County in central Pennsylvania...
Juniata County in central Pennsylvania...
Mifflin County in central Pennsylvania...
Montour County in central Pennsylvania...
Northumberland County in central Pennsylvania...
Schuylkill County in central Pennsylvania...
Snyder County in central Pennsylvania...
Union County in central Pennsylvania...
Southeastern Lycoming County in north central Pennsylvania...
South Central Sullivan County in north central Pennsylvania...
Adams County in south central Pennsylvania...
Cumberland County in south central Pennsylvania...
Dauphin County in south central Pennsylvania...
Franklin County in south central Pennsylvania...
Southeastern Fulton County in south central Pennsylvania...
Lancaster County in south central Pennsylvania...
Lebanon County in south central Pennsylvania...
Perry County in south central Pennsylvania...
York County in south central Pennsylvania...
* Until 1145 PM EDT Wednesday.
* At 541 PM EDT, Doppler radar and automated rain gauges indicated
heavy rain. Flooding is already occurring in the warned area.
Between 3 and 5 inches of rain have fallen.
* Some locations that will experience flooding include...
Lancaster, Harrisburg, York, Lebanon, Chambersburg, Carlisle,
Lower Allen, Hanover, Bloomsburg, Pottsville, Hershey, Ephrata,
Colonial Park, Weigelstown, Elizabethtown, Waynesboro, Berwick,
Columbia, Sunbury and Progress.
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4026 7770 4038 7775 4040 7791 4058 7782
4073 7768 4085 7737 4115 7696 4116 7659
4131 7641 4131 7631 4095 7621 4091 7600
4074 7576 4064 7599 4057 7602 4050 7644
4014 7588 4011 7594 3972 7610 3972 7810
$$
CR3 follow-up statements
772
WGUS81 KCTP 020323
FLSCTP
Flood Statement
National Weather Service State College PA
1123 PM EDT Wed Sep 1 2021
PAC027-037-057-061-081-087-093-097-109-113-119-020333-
/O.CAN.KCTP.FA.W.0008.000000T0000Z-210902T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Centre PA-Columbia PA-Fulton PA-Huntingdon PA-Lycoming PA-Mifflin PA-
Montour PA-Northumberland PA-Snyder PA-Sullivan PA-Union PA-
1123 PM EDT Wed Sep 1 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING IS CANCELLED FOR
SOUTHEASTERN CENTRE, COLUMBIA, EAST CENTRAL HUNTINGDON, MIFFLIN,
MONTOUR, NORTHUMBERLAND, SNYDER, UNION, SOUTHEASTERN LYCOMING, SOUTH
CENTRAL SULLIVAN AND SOUTHEASTERN FULTON COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 4038 7775 4064 7744 4069 7729 4068 7704
4060 7692 4061 7692 4066 7670 4080 7631
4095 7621 4091 7600 4074 7576 4064 7599
4057 7602 4050 7644 4014 7588 4011 7594
3972 7610 3972 7810 4026 7770
$$
PAC001-041-043-055-067-071-075-099-107-133-020345-
/O.CON.KCTP.FA.W.0008.000000T0000Z-210902T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams PA-Cumberland PA-Dauphin PA-Franklin PA-Juniata PA-Lancaster
PA-Lebanon PA-Perry PA-Schuylkill PA-York PA-
1123 PM EDT Wed Sep 1 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING REMAINS IN EFFECT
THIS EVENING FOR JUNIATA, SCHUYLKILL, ADAMS, CUMBERLAND, DAUPHIN,
FRANKLIN, LANCASTER, LEBANON, PERRY AND YORK COUNTIES...
At 1123 PM EDT, gauge reports indicated an area of very heavy
rainfall fell across the warned area earlier today. Between 3 and 8
inches of rain was reported. The heavy rain has since ended, but
flooding is still ongoing.
Some locations that will experience flooding include...
Lancaster, Harrisburg, York, Lebanon, Chambersburg, Carlisle,
Lower Allen, Hanover, Pottsville, Hershey, Ephrata, Colonial Park,
Weigelstown, Elizabethtown, Waynesboro, Columbia, Progress,
Lititz, Mechanicsburg and Middletown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4038 7775 4064 7744 4069 7729 4068 7704
4060 7692 4061 7692 4066 7670 4080 7631
4095 7621 4091 7600 4074 7576 4064 7599
4057 7602 4050 7644 4014 7588 4011 7594
3972 7610 3972 7810 4026 7770
$$
Colbert531
WGUS41 KCTP 020329
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service State College PA
1129 PM EDT Wed Sep 1 2021
PAC001-041-043-055-067-071-075-099-107-133-020700-
/O.EXT.KCTP.FA.W.0008.000000T0000Z-210902T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams PA-Cumberland PA-Dauphin PA-Franklin PA-Juniata PA-Lancaster
PA-Lebanon PA-Perry PA-Schuylkill PA-York PA-
1129 PM EDT Wed Sep 1 2021
The National Weather Service in State College has extended the
* Flood Warning for Urban area and small stream in...
Juniata County in central Pennsylvania...
Schuylkill County in central Pennsylvania...
Adams County in south central Pennsylvania...
Cumberland County in south central Pennsylvania...
Dauphin County in south central Pennsylvania...
Franklin County in south central Pennsylvania...
Lancaster County in south central Pennsylvania...
Lebanon County in south central Pennsylvania...
Perry County in south central Pennsylvania...
York County in south central Pennsylvania...
* Until 300 AM EDT.
* At 1129 PM EDT, gauge reports indicated an area of very heavy
rainfall fell across the warned area earlier today. Between 3 and
8 inches of rain was reported. The heavy rain has since ended, but
flooding is still ongoing.
* Some locations that will experience flooding include...
Lancaster, Harrisburg, York, Lebanon, Chambersburg, Carlisle,
Lower Allen, Hanover, Pottsville, Hershey, Ephrata, Colonial Park,
Weigelstown, Elizabethtown, Waynesboro, Columbia, Progress,
Lititz, Mechanicsburg and Middletown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4038 7775 4064 7744 4069 7729 4068 7704
4060 7692 4061 7692 4066 7670 4080 7631
4095 7621 4091 7600 4074 7576 4064 7599
4057 7602 4050 7644 4014 7588 4011 7594
3972 7610 3972 7810 4026 7770
$$
Colbert125
WGUS41 KCTP 020655
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service State College PA
255 AM EDT Thu Sep 2 2021
PAC001-041-043-055-067-071-075-099-107-133-021200-
/O.EXT.KCTP.FA.W.0008.000000T0000Z-210902T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams PA-Cumberland PA-Dauphin PA-Franklin PA-Juniata PA-Lancaster
PA-Lebanon PA-Perry PA-Schuylkill PA-York PA-
255 AM EDT Thu Sep 2 2021
The National Weather Service in State College has extended the
* Flood Warning for...
Juniata County in central Pennsylvania...
Schuylkill County in central Pennsylvania...
Adams County in south central Pennsylvania...
Cumberland County in south central Pennsylvania...
Dauphin County in south central Pennsylvania...
Franklin County in south central Pennsylvania...
Lancaster County in south central Pennsylvania...
Lebanon County in south central Pennsylvania...
Perry County in south central Pennsylvania...
York County in south central Pennsylvania...
* Until 800 AM EDT.
* At 255 AM EDT, Emergency Management reported ongoing inundation
flooding with road closures.
* Some locations that will experience flooding include...
Lancaster, Harrisburg, York, Lebanon, Chambersburg, Carlisle,
Lower Allen, Hanover, Pottsville, Hershey, Ephrata, Colonial Park,
Weigelstown, Elizabethtown, Waynesboro, Columbia, Progress,
Lititz, Mechanicsburg and Middletown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4038 7775 4064 7744 4069 7729 4068 7704
4060 7692 4061 7692 4066 7670 4080 7631
4095 7621 4091 7600 4074 7576 4064 7599
4057 7602 4050 7644 4014 7588 4011 7594
3972 7610 3972 7810 4026 7770
$$
MRS/JRB/MRCWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this areal flood warning went out at Sep 1, 3:20 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Sep 1, 3:20 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service State College PA 320 PM EDT Wed Sep 1 2021 .SYNOPSIS... The post-tropical transition of Ida will bring extreme rainfall amounts and considerable flooding and flash flooding impacts to south central PA, the Lower Susquehanna Valley and the Western Poconos late today and early tonight. Rises to over flood stage will continue on the larger rivers across southern PA into Thursday. Refreshingly cooler and drier (lower humidity) air will follow through late week with fair weather expected Thursday into the first part of the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... *High risk for excessive rainfall over south-central PA *Enhanced risk of severe thunderstorms and a TOR Watch over far southeast PA through this evening. Ida's remnant low center was located near Cumberland, Maryland at 1830Z and will slide ENE late today. Widespread moderate to heavy rain will add another 3-4 inches and exacerbate flooding and flash flooding problems (to potentially emergency conditions in some locations) near the I-81 corridor from near Shippensburg, to Harrisburg and Pottsville late today and this evening as the nose of a strong 40-50 kt southerly LLJ and elevated instability with 2+ inch PWAT air results in Instantaneous Precip Rates equating to 1-1.5 inches per hour for the next several hours. Across the NW half of the CWA the rain will gradually lighten through dusk, then end during the mid to late evening hours, with generally an inch or less of new rain anticipated after 19Z. Tor Watch 483 is in effect across Adams, York, and Lancaster counties through 02Z Thursday, while the Flash Flood Watch for all but the NW mtns continues through 12Z Thursday (but will likely be trimmed sooner over the NW part as the rain tapers off early tonight). The key for severe TSRA late this afternoon/early evening will be how far north the warm front can orient itself, as this boundary will serve as the northern demarcation of meaningful tornado potential. It is not very often that a portion of our CWA is included in a 10% tornado probability. Strong vertical shear will be sufficient for fast- moving, low-topped supercells with isolated, brief/weak tornadoes possible; the question will be to the extent of heating/instability needed to support robust updrafts. SPC kept the enhanced risk (level 3 out of 5) virtually unchanged over the far lower Susquehanna Valley mainly along and south of a line from Gettysburg to Lancaster. Clearing skies approaching the PA/OH border will spread across the Central and West by around midnight, then across the Susq Valley and points east shortly before daybreak. Considerable river flooding is forecast primarily on smaller streams and creeks in south-central PA with several points forecast to exceed minor/moderate flood levels. See the hydrology section for more info and be sure to check the AHPS page for the latest river forecasts. MaxT will be -5 to -15F below climo today with 24hr deltas d/d of the same magnitude. Min temps at daybreak Thursday could dip into the upper 40s across the NW, and settle to around 60F in the far SE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... The departure of Ida's 1000 mb remnant sfc low off the New England Coast will help to quickly amplify/deepen the SE Canada/NE US upper trough. This will finally bring a welcome push of cool and drier Canadian air across the Commonwealth for at least Thursday and Friday. A refreshing, Autumn-like airmass with dewpoints in the 40s (NW) and 50s elsewhere will overspread the CWA on Thursday - aided by a moderately gusty NNW wind into the 20s (mph). High temps in the upper 60s (higher elevations across the north) to low and mid 70s elsewhere will be 7-10 deg F below normal in most locations. Similar departures are expected with overnight lows Thursday night and Friday night. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As the Canadian surface high settles south to the Carolinas on Saturday, dewpoints and temps could rebound slightly as a west to southwest LLVL flow develops and milder air ridging aloft pushes east-southeast from the Midwestern states and Upper Great Lakes. A cold front approaching from the Great Lakes and 1 or 2 distinct shortwaves dropping SE through a slightly amplifying northern stream trough will bring a chance of showers back into the forecast for Sunday or Monday, followed by mainly fair weather again for Tuesday with just a slight chance of an afternoon shower. Shower chances increase for Wednesday. Temperatures next week will be seasonable, with highs in the 70s and lows in the 50s. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... IFR to LIFR cigs and MVFR to IFR vsbys will persist across Central and Eastern parts of the CWA through this evening, before improvement gradually takes place to mainly VFR late tonight and early Thursday. LLWS will also be a hazard late Wed afternoon through the evening across the Lower Susq Valley airfields, with NE flow up to 45 kts in the lowest 2kft AGL. Outlook... Thu...VFR SE Valleys and areas of MVFR cigs central and NW Mtns. Breezy with NW winds of 10-15 Kts and gusts of 20-25 kts. Fri...Dry with VFR conditions. Sat...Dry with VFR conditions. Sun...Chance of PM showers. && .HYDROLOGY... Considerable riverine flooding is forecast across south central PA. Several points are forecast to exceed minor/moderate flood stages, with major levels certainly in-play given the extreme 6-9" rainfall forecast across the southern basins. && .CLIMATE... Here are some rainfall records that are in jeopardy: Maximum 1-Day Total Precipitation at Harrisburg: 1. 9.13 1972-06-22 2. 7.71 2011-09-07 3. 5.81 1972-06-21 4. 5.72 2013-10-11 5. 4.71 2017-07-23 Rainfall records for 09/01: 3.60/1952 Harrisburg 2.06/1952, 2003 Williamsport 1.15/1952 Altoona (From remnants of Hurricane Able in 1952) Rainfall records for 09/02: 2.69/2006 Harrisburg 3.87/2006 Williamsport 2.35/2006 Altoona (From remnants of TS Ernesto in 2006) Harrisburg wettest 2-day total September 1-2: 4.00 in 1952 Harrisburg wettest 2-day total August 31-September 2: 4.36 in 1952 Prelim rankings for August and Summer 2021 (JJA): Harrisburg: 2nd warmest August; 4th warmest summer Williamsport: 3rd warmest August; 9th warmest summer Harrisburg average temperature (JJA) 1. 2020 77.9F 2. 1966 77.6F 3. 2016 77.3F 4. 2021 77.1F 5. 2010 76.9F Harrisburg average minimum temperature (JJA) 1. 2020 68.2F 2. 2021 68.1F 3. 2016 67.9F 4. 2010 67.6F 5. 2005 67.3F Harrisburg average maximum temperature (JJA) 1. 1966 90.2F 2. 1999 87.7F 3. 2020/1991 87.6F 5. 1943 86.8F 6. 2016 86.7F 7. 1988/1944 86.5F 9. 2002 86.2F 10. 2021 86.1F Harrisburg average temperature (Aug) 1. 2016 79.1F 2. 2021 78.3F Williamsport average temperature (JJA) 1. 2020/2016 74.4F 3. 1949/1901 74.3F 5. 1900 74.2F 6. 1995/1955 74.0F 8. 2005 73.9F 9. 2021 73.7F 10. 1991 73.6F Williamsport average minimum temperature (JJA) 1. 1901 66.2F 2. 1899 64.0F 3. 2005/2021 63.1F 5. 2016 62.8F Williamsport average temperature (Aug) 1. 2016 76.1F 2. 1995 75.9F 3. 2021 75.6F && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Thursday morning for PAZ012-017>019- 024>028-033>036-041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...Lambert/Steinbugl NEAR TERM...Lambert/Steinbugl SHORT TERM...Lambert/Steinbugl LONG TERM...Colbert/Gutierrez AVIATION...Lambert HYDROLOGY...Lambert CLIMATE...Lambert
Hazardous weather outlook, Sep 1, 1:03 PM EDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service State College PA 103 PM EDT Wed Sep 1 2021 PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-063- 021715- Northern Clinton-Clearfield-Northern Centre-Southern Centre-Cambria- Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin- Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union- Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill- Lebanon-Cumberland- 103 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010-011-037-021715- Warren-McKean-Potter-Elk-Cameron-Tioga- 103 PM EDT Wed Sep 1 2021 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ064>066-021715- Adams-York-Lancaster- 103 PM EDT Wed Sep 1 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... ...TORNADO WATCH 483 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. Lambert
In the hours before
Local storm report, Sep 1, 3:18 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD 2 SW LITITZ 40.13N 76.33W
09/01/2021 LANCASTER PA FIRE DEPT/RESCUE
WATER RESCUE.
&&
REGLocal storm report, Sep 1, 3:35 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM FLASH FLOOD 2 E WILLIAMSTOWN 40.58N 76.59W
09/01/2021 DAUPHIN PA TRAINED SPOTTER
ROAD CLOSED DUE TO FLOODING.
&&
REGLocal storm report, Sep 1, 4:06 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HEAVY RAIN SHIREMANSTOWN 40.22N 76.96W
09/01/2021 E5.00 INCH CUMBERLAND PA TRAINED SPOTTER
5 INCHES OF RAIN REPORTED IN SHIREMANSTOWN.
&&
REGLocal storm report, Sep 1, 4:09 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM FLASH FLOOD SHIREMANSTOWN 40.23N 76.96W
09/01/2021 CUMBERLAND PA TRAINED SPOTTER
ROAD CLOSED DUE TO FLOODING.
&&
REGLocal storm report, Sep 1, 5:16 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
516 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD 3 SE LAWN 40.19N 76.52W
09/01/2021 LANCASTER PA PUBLIC
LITTLE CHIQUIES CREEK SIGNIFICANTLY
OVERTOPPED ELIZABETHTOWN ROAD.
&&Local storm report, Sep 1, 5:33 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 PM EDT WED SEP 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HEAVY RAIN 1 E HERNDON 40.71N 76.84W
09/01/2021 M5.00 INCH NORTHUMBERLAND PA TRAINED SPOTTER
&&
MRCThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:54 AM EDT | Flash Flood Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Fulton and 3 more | 8 hr |
| Sep 1, 9:37 AM EDT | Flash Flood Warning | CTP | Cambria, Clearfield, Somerset | 6 hr |
| Sep 1, 9:45 AM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 10 more | 2 hr |
| Sep 1, 11:04 AM EDT | River Flood Warning | CTP | Snyder, Union | 17 hr |
| Sep 1, 11:04 AM EDT | River Flood Warning | CTP | Cambria | 17 hr |
| Sep 1, 11:04 AM EDT | River Flood Warning | CTP | Huntingdon | 23 hr |
| Sep 1, 11:04 AM EDT | River Flood Warning | CTP | Juniata, Mifflin | 20 hr |
| Sep 1, 11:04 AM EDT | River Flood Warning | CTP | Bedford, Huntingdon | 30 hr |
| Sep 1, 11:04 AM EDT | River Flood Warning | CTP | Dauphin | 55 hr |
| Sep 1, 12:04 PM EDT | Flash Flood Warning | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 10 more | 6 hr |
| Sep 1, 1:09 PM EDT | Flash Flood Warning | CTP | Cambria | 5 hr |
| Sep 1, 2:07 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 53 min |
| Sep 1, 2:28 PM EDT | Severe Thunderstorm Warning | CTP | York | 77 min |
| Sep 1, 3:05 PM EDT | Tornado Warning | CTP | York | 23 min |
| Sep 1, 3:25 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 35 min |
| Sep 1, 3:34 PM EDT | Areal Flood Warning | CTP | Cambria, Clearfield, Somerset | 6 hr |
| Sep 1, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 39 min |
| Sep 1, 4:24 PM EDT | Flash Flood Warning | CTP | Adams, York | 4 hr |
| Sep 1, 4:40 PM EDT | Areal Flood Warning | CTP | Bedford, Blair, Cambria, Centre, Clearfield, Franklin and 4 more | 6 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.